Depósito Digital de Documentos de la UAB Encontrados 4 registros  La búsqueda tardó 0.01 segundos. 
1.
22 p, 1.6 MB Restricted three-body problems and the non-regularization of the elliptic collision restricted isosceles three-body problem / Alvarez, Martha (UAM (Mèxic). Departamento de Matemáticas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
1998
Extracta mathematicae, Vol. 13, Núm. 1 (1998) , p. 73-94  
2.
7 p, 135.0 KB Polynomial systems : a lower bound for the weakened 16th Hilbert problem / Li, Chengzhi (Peking University. Department of Mathematics) ; Li, Weigu (Peking University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zhang, Zhifen (Peking University. Department of Mathematics)
In this paper we provide the greatest lower bound about the number of (non-infinitesimal) limit cycles surrounding a unique singular point for a planar polynomial differential system of arbitrary degree.
2001
Extracta mathematicae, Vol. 16, Núm. 3 (2001) , p. 441-447  
3.
13 p, 198.4 KB Darboux integrability for polynomial vector fields on the 2-dimensional sphere / Gutierrez, Carlos (ICMC-USP (Sao Carlos, Brasil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The paper is organized as follows. In section 2 we present a summary of the main results of the Darbouxian theory of integrability for the planar polynomial vector fields that we will extend to polynomial vector fields on the 2-dimensional sphere. [...]
2002
Extracta mathematicae, Vol. 17, Núm. 2 (2002) , p. 289-301  
4.
24 p, 265.5 KB Homogeneous polynomial vector fields of degree 2 on the 2-dimensional sphere / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gomes Pessoa, Claudio (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let X be a homogeneous polynomial vector field of degree 2 on S2 having finitely many invariant circles. Then, we prove that each invariant circle is a great circle of S2, and at most there are two invariant circles. [...]
2006
Extracta mathematicae, Vol. 21, Núm. 2 (2006) , p. 167-190  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.